We report the case of a 53-year-old female, treated by bisphosphonate for 12 years, who presented atraumatic fractures of both fibulas. Her X-rays showed bilateral distal fibula fractures with radiological features similar to atypical femur fractures. The distal fibula should be considered as a potential site for stress fractures in bisphosphonate users. Bisphosphonates are the most widely used drugs in the treatment of osteoporosis. During the last decade, the occurrence of atypical fractures, mostly subtrochanteric and diaphyseal femoral fractures, has been acknowledged in patients with long-term use of bisphosphonates. We report the case of a 53-year-old female on alendronate therapy for the past 12 years who presented with a few months history of atraumatic right, and subsequently left, lateral ankle pain. Her X-rays showed bilateral distal fibula fractures with radiological features similar to atypical femur fractures. She had been treated conservatively with walking boots and her treatment with bisphosphonate had been stopped 5 months prior to the fractures. Callus was progressively seen on serial follow-up X-rays, and both fractures healed completely within a reasonable period of 1 year. Investigations did not reveal any secondary causes of osteoporosis or metabolic bone disorders. To our knowledge, this is the first reported case of bilateral distal fibula fractures in a patient on long-term bisphosphonate therapy.